# SDR 2000UALA00055

- Difficulty date: February 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 32,092 hours, 11,880 cycles
- Engine: Pwa PW2037
- System (JASC): 7500 · Engine Bleed Air System
- Part: Connector
- Condition: Loose
- Location: Lt Engine Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AT ORD DUE TO LEFT ENGINE BLEED FAILURE.  *S/D*  LT ENGINE HIGH STAGE CONTROLLER WAS FOUND WITH A LOOSE CONNECTOR.  CONNECTOR WAS SECURED AND HIGH STAGE MUSCLE LINES WERE REPLACED AS A PRECAUTION.  NO FURTHER PROBLEMS HAVE OCCURRED SINCE THE CORRECTIVE ACTIONS.
